# SDR YENA2022111701133

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 05417
- Aircraft time: 37,112 hours, 11,806 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT  1552,  ODOR EVENT,  PER TSI FROM WO 1216670 WILL CLEAR PACK 1 & 2, ODOR STILL NOTICED.
